Skip navigation
Please use this identifier to cite or link to this item:
Title: Минимальный риск для наилучшего полиномиального многомерно-матричного предиктора
Other Titles: Minimal risk for best polynomial multidimensional-matrix predictor
Authors: Муха, В. С.
Трофимович, А. Ф.
Keywords: доклады БГУИР;риск;многомерные матрицы;полиномиальный предиктор
Issue Date: 2008
Publisher: БГУИР
Citation: Муха, В. С. Минимальный риск для наилучшего полиномиального многомерно-матричного предиктора / В. С. Муха, А. Ф. Трофимович // Доклады БГУИР. - 2008. - № 6 (36). - С. 103 - 108.
Abstract: Рассматривается задача построения оптимальной полиномиальной прогнозирующей функции, позволяющей принимать решение о случайной многомерной матрице по наблюдению другой случайной многомерной матрицы. Получен алгоритм расчета минимального риска для наилучшей полиномиальной прогнозирующей функции при квадратичной функции потерь. Алгоритм предназначен для сравнения различных полиномиальных предикторов между собой. Он может быть использован, в частности, для анализа эффективности нелинейного прогнозирования случайных процессов.
Alternative abstract: The task of construction of the optimal polynomial predicting function is considered, permitting to make a decision on a casual multidimensional matrix on observation of other casual multidimensional matrix. The algorithm of calculation of minimal risk for the best polynomial predicting function is obtained at a quadratic loss function. The algorithm intended for matching various polynomial predictors among themselves. It can be used, in particular, for the analysis of effectiveness of nonlinear forecasting of casual processes.
Appears in Collections:№6 (36)

Files in This Item:
File Description SizeFormat 
Mukha_Minimal.PDF525.44 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.